On a new weaker form of Popa's rare continuity via lambda-open sets


EKİCİ E., Jafari S.

KUWAIT JOURNAL OF SCIENCE & ENGINEERING, vol.36, pp.33-41, 2009 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 36
  • Publication Date: 2009
  • Journal Name: KUWAIT JOURNAL OF SCIENCE & ENGINEERING
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.33-41

Abstract

In 1979, Popa introduced the notion of rare continuity as a generalization of weak continuity. The objective of this paper is to introduce a new generalization of rare continuity called rare lambda-continuity and investigate some of its fundamental properties.